Allegra Allergy Relief, 12 Hour, Liquid, Berry Flavor, Children's
2 years & older. Fexofenadine HCl oral suspension 30 mg/5 ml antihistamine. 12 hr. Non-drowsy. Indoor/outdoor relief. Sneezing. Runny nose. Itchy, watery eyes. Itchy nose or throat. Alcohol free/dye free. www.allegra.com. Questions or comments? Call toll-free 1-800-633-1610 or www.allegra.com. Origin Germany. Other information: Each 5 ml contains: sodium 18 mg. Safety sealed: do not use if carton is opened or if printed foil inner seal on bottle is torn or missing. Store between 20 and 25 degrees C (68 and 77 degrees F).